Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 27, 2018, 6:39 PM EDT for 4 counties in Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2018, 6:39 PM EDT (22:39 UTC)
- Expired
- Jun 27, 2018, 7:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
Counties Clarke County, GA, Madison County, GA, Oconee County, GA, Oglethorpe County, GA
The radar
The Greer radar (KGSP), 127 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 440 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
967
WWUS82 KFFC 272239
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
639 PM EDT WED JUN 27 2018
GAZ025-027-035>039-047-049-050-272330-
Wilkes GA-Madison GA-Morgan GA-Jackson GA-Walton GA-Barrow GA-
Oglethorpe GA-Clarke GA-Oconee GA-Greene GA-
639 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKES...SOUTHERN
MADISON...NORTHWESTERN MORGAN...SOUTHEASTERN JACKSON...EASTERN
WALTON...SOUTHEASTERN BARROW...OGLETHORPE...CLARKE...OCONEE AND
NORTHERN GREENE COUNTIES UNTIL 730 PM EDT...
At 639 PM EDT...a line of strong thunderstorms was along a line
extending from near Danielsville to near Gratis...and moving
southeast at 25 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Winder, Monroe, Watkinsville, Danielsville, Lexington, Athens,
Statham, Arcade, Nicholson, Comer, Winterville, Bogart, Crawford,
North High Shoals, Bethlehem, Colbert, Tignall, Bostwick,
Arnoldsville and Woodville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3372 8294 3373 8295 3368 8302 3364 8363
3393 8376 3413 8343 3415 8314 3412 8305
3405 8299 3403 8293 3401 8294 3401 8291
3398 8286 3398 8285 3399 8284 3397 8278
3399 8272 3399 8265 3387 8261
TIME...MOT...LOC 2239Z 294DEG 21KT 3410 8317 3384 8366
HAIL...0.25IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 27, 2:56 PM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jun 27, 2:56 PM EDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 256 PM EDT Wed Jun 27 2018 .SHORT TERM /Tonight through Thursday Night/... Northwest flow is still dominating through the short term period bringing multiple impulses through the area today and Thursday. For this afternoon, a shortwave pushing into north Georgia will help to focus higher coverage of showers/thunderstorms across the northern tier. Scattered thunderstorms are still expected across the rest of the area through this evening. With steepening low level lapse rates, increasing PWATS, MLCAPE >2000 J/kg and DCAPE >1000 J/kg, some storms will likely become severe, with the greatest chance in northern Georgia, generally north of I-20. The greatest threats this afternoon and evening will be damaging winds, hail, frequent lightning, and heavy rain. The severe threat should diminish later in the evening, although showers may linger into night. The aforementioned shortwave will continue to push southeast through the area overnight and will provide a focus for showers and thunderstorms Thursday afternoon as well. In addition, another impulse will push to move into the area Thursday morning. Models have been hinting at the possibility of an MCS moving through the area later on Thursday afternoon, although location is hard to pin down at this point. Regardless, showers and thunderstorms can be expected again tomorrow afternoon/evening. High temperatures today and Thursday are in the 80s and 90s. Max heat index values are around 100-104 in central Georgia for both today and Thursday. Although this is below the 105 degree heat advisory criteria, trends will continue to be monitored for any changes. Reaves .LONG TERM /Friday through Wednesday/... No major changes needed to the ongoing forecast for the long term period of the forecast. High pressure aloft will begin to break down by Friday with a shear axis setting up across southern GA, remaining through the weekend. At the surface, a weak boundary is expected to move through on Friday and potentially lingering across southern GA through Saturday. High pressure is expected for the remainder of the forecast period. The highest pops are currently in place for Friday through Thursday, coincident with the weak boundary. After this, no real synoptic features to focus upon and only expect typical diurnal activity. NListemaa && .AVIATION... 18Z Update... Mainly VFR conditions across the area with some MVFR cigs mixed in, mainly in the north. Convection has started in the area and should continue through about 03z. Have a tempo in all sites for tsra and gusty winds in and around convection. Winds will be west to southwest through the period and will remain light, less than 10 kts. Also added in a prob30 at ATL for convection potential tomorrow afternoon. //ATL Confidence...18Z Update... Medium confidence on all elements. Reaves && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 72 93 / 40 40 30 30 Atlanta 73 90 74 91 / 40 50 40 40 Blairsville 67 85 66 87 / 60 40 30 40 Cartersville 71 90 71 91 / 40 50 40 40 Columbus 75 93 75 93 / 40 50 40 40 Gainesville 71 89 72 91 / 40 30 30 30 Macon 73 93 73 93 / 40 50 40 40 Rome 71 91 71 92 / 50 50 40 40 Peachtree City 72 91 72 91 / 40 50 40 40 Vidalia 74 94 75 93 / 40 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Reaves LONG TERM....NListemaa AVIATION...Reaves
Hazardous weather outlook, Jun 27, 11:39 AM EDT, 7 hours before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1139 AM EDT Wed Jun 27 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1139 AM EDT Wed Jun 27 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected this afternoon and evening. Strong thunderstorms are likely, but a few severe thunderstorms are not out of the question. Any severe thunderstorm that develops will have the potential to produce damaging wind gusts, frequent lightning strikes and locally heavy rainfall. An isolated brief tornado cannot be ruled out. The most likely time for strong to severe storms would be between 1pm and 7pm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... There is a chance of thunderstorms each day for the rest of the time period through the beginning of next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jun 27, 5:31 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT WED JUN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 3 N CROSS ROADS 34.06N 84.75W
06/27/2018 PAULDING GA EMERGENCY MNGR
TREE DOWNED WITH POWER LINES ON CEDARCREST RD NEAR
GRAVES RD
&&
EVENT NUMBER FFC1800479
THIEMLocal storm report, Jun 27, 5:34 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT WED JUN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 2 ESE NEW HOPE 33.95N 84.76W
06/27/2018 PAULDING GA EMERGENCY MNGR
TREE DOWNED WITH POWERLINES ON ACORN TREE DRIVE NEAR
HWY 381
&&
EVENT NUMBER FFC1800480
THIEMSpecial weather statement, Jun 27, 5:46 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT WED JUN 27 2018
GAZ033-042>044-053>055-272215-
Fayette GA-North Fulton GA-Douglas GA-Clayton GA-Coweta GA-
Carroll GA-South Fulton GA-
546 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTH FULTON...SOUTHERN
DOUGLAS...CLAYTON...COWETA...SOUTHEASTERN CARROLL AND SOUTH FULTON
COUNTIES UNTIL 615 PM EDT...
At 546 PM EDT...a line of strong thunderstorms was along a line
extending from near Riverdale to near Roscoe...and moving south at 30
mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Newnan, Douglasville, Fayetteville, Jonesboro, Peachtree
City, East Point, Stockbridge, Union City, Forest Park, Riverdale,
College Park, Fairburn, Tyrone, Morrow, Lovejoy, Hapeville, Palmetto,
Senoia and Lake City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3371 8470 3379 8441 3370 8435 3365 8435
3365 8430 3358 8426 3355 8426 3355 8429
3349 8428 3348 8429 3344 8429 3343 8432
3343 8435 3341 8435 3332 8456 3331 8496
3365 8502
TIME...MOT...LOC 2146Z 341DEG 25KT 3360 8443 3349 8486
WIND...40MPHSpecial weather statement, Jun 27, 6:08 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EDT WED JUN 27 2018
GAZ113-272230-
Toombs GA-
608 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TOOMBS COUNTY UNTIL 630
PM EDT...
At 607 PM EDT...a strong thunderstorm was near Ohoopee, or near
Reidsville...moving southeast at 10 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
New Branch and Ohoopee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3215 8219 3214 8220 3213 8219 3202 8221
3209 8230 3222 8222 3222 8221 3220 8220
3217 8218
TIME...MOT...LOC 2207Z 303DEG 7KT 3214 8222
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 27, 6:32 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
632 PM EDT WED JUN 27 2018
GAZ042-052-053-066-067-272315-
Coweta GA-Carroll GA-Troup GA-Heard GA-Meriwether GA-
632 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR COWETA...SOUTHERN CARROLL...
NORTHERN TROUP...HEARD AND NORTHERN MERIWETHER COUNTIES UNTIL 715 PM
EDT...
At 632 PM EDT...a line of strong thunderstorms was along a line
extending from Byers Crossroads to near Graham...and moving south at
25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, Carrollton, Franklin, Peachtree City, Senoia, Hogansville,
Grantville, Bowdon, Mount Zion, Luthersville, Whitesburg, Ephesus,
Centralhatchee, Moreland, Sharpsburg, Turin, Roopville, Haralson,
Lone Oak and East Newnan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3354 8482 3351 8482 3351 8472 3349 8462
3344 8463 3340 8461 3336 8458 3332 8452
3320 8449 3317 8451 3313 8486 3311 8523
3365 8534
TIME...MOT...LOC 2232Z 339DEG 20KT 3351 8487 3350 8530
WIND...40MPHSpecial weather statement, Jun 27, 6:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
639 PM EDT WED JUN 27 2018
GAZ025-027-035>039-047-049-050-272330-
Wilkes GA-Madison GA-Morgan GA-Jackson GA-Walton GA-Barrow GA-
Oglethorpe GA-Clarke GA-Oconee GA-Greene GA-
639 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKES...SOUTHERN
MADISON...NORTHWESTERN MORGAN...SOUTHEASTERN JACKSON...EASTERN
WALTON...SOUTHEASTERN BARROW...OGLETHORPE...CLARKE...OCONEE AND
NORTHERN GREENE COUNTIES UNTIL 730 PM EDT...
At 639 PM EDT...a line of strong thunderstorms was along a line
extending from near Danielsville to near Gratis...and moving
southeast at 25 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Winder, Monroe, Watkinsville, Danielsville, Lexington, Athens,
Statham, Arcade, Nicholson, Comer, Winterville, Bogart, Crawford,
North High Shoals, Bethlehem, Colbert, Tignall, Bostwick,
Arnoldsville and Woodville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3372 8294 3373 8295 3368 8302 3364 8363
3393 8376 3413 8343 3415 8314 3412 8305
3405 8299 3403 8293 3401 8294 3401 8291
3398 8286 3398 8285 3399 8284 3397 8278
3399 8272 3399 8265 3387 8261
TIME...MOT...LOC 2239Z 294DEG 21KT 3410 8317 3384 8366
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | White | 35 min |
| Jun 26, 8:12 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union | 33 min |
| Jun 26, 8:17 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 43 min |
| Jun 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 26, 8:57 PM EDT | Special Weather Statement | FFC | Banks | 48 min |
| Jun 26, 9:13 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 32 min |
| Jun 26, 9:46 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jun 26, 9:48 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 27 min |
| Jun 26, 9:51 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Jun 26, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Wilkes | 47 min |
| Jun 26, 10:09 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 36 min |
| Jun 26, 10:19 PM EDT | Special Weather Statement | FFC | Jackson, Madison | 26 min |
| Jun 26, 10:46 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison | 29 min |
| Jun 26, 11:02 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 2 hr |
| Jun 26, 11:06 PM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 9 min |
| Jun 26, 11:16 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Newton, Oconee, Walton | 29 min |
| Jun 26, 11:59 PM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 31 min |
| Jun 27, 12:19 AM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Jun 27, 12:26 AM EDT | River Flood Warning | FFC | Gwinnett | 48 min |
| Jun 27, 12:33 AM EDT | Special Weather Statement | FFC | Butts, Greene, Hancock, Jasper, Putnam | 27 min |
| Jun 27, 12:54 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more | 36 min |
| Jun 27, 1:00 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 30 min |
| Jun 27, 1:35 AM EDT | Special Weather Statement | FFC | Bibb, Jones | 25 min |
| Jun 27, 2:00 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Twiggs, Wilkinson | 30 min |
| Jun 27, 2:32 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Twiggs, Warren, Washington and 1 more | 28 min |
| Jun 27, 3:01 AM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 29 min |
| Jun 27, 4:16 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 3 hr |
| Jun 27, 1:44 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Jun 27, 2:26 PM EDT | Special Weather Statement | FFC | Floyd | 34 min |
| Jun 27, 2:32 PM EDT | Special Weather Statement | FFC | Towns, Union | 43 min |
| Jun 27, 2:41 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Jun 27, 2:44 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jun 27, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 28 min |
| Jun 27, 3:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| Jun 27, 3:31 PM EDT | Special Weather Statement | FFC | Union | 44 min |
| Jun 27, 3:34 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
| Jun 27, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 44 min |
| Jun 27, 4:03 PM EDT | Special Weather Statement | FFC | Paulding | 27 min |
| Jun 27, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding, Polk | 50 min |
| Jun 27, 4:14 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 31 min |
| Jun 27, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 52 min |
| Jun 27, 4:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 27, 4:35 PM EDT | Special Weather Statement | FFC | Cobb | 40 min |
| Jun 27, 4:56 PM EDT | Special Weather Statement | FFC | Douglas | 34 min |
| Jun 27, 5:29 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jun 27, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Jun 27, 5:46 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 29 min |
| Jun 27, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 32 min |
| Jun 27, 6:08 PM EDT | Special Weather Statement | FFC | Toombs | 22 min |
| Jun 27, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 25 min |
| Jun 27, 6:32 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 43 min |
| Jun 27, 7:23 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup, Upson | 52 min |
| Jun 27, 7:42 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Putnam, Taliaferro and 2 more | 48 min |
| Jun 27, 7:59 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 31 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.